# SDR WRXR20250417002

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LH (F.S 744) (BL45.00) ON WING TO FUSELAGE STRUCTURE FROM NUTPLATE HOLE TO RIVET HOLE. REMOVED DAMAGED SECTION ON ANGLE ATTACHMENT F AT FS 735.90. FABRICATED REPAIR SECTION FROM SHT-7075-T6-CLAD .071" LOT: 424201B2/3.5  IAW REO 690-53-82-227 REV P1.  INSTALLED FABRICATED REPAIR SECTION WITH NEW ANCHORNUT ONTO ANGLE ATTACHMENT F.
